MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT

C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT
Catalog Number 778426
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent ureteroscopy for kidney stones.During the surgery, when the procedure reached the catheter placement stage, a ureteral stent was inserted.After unpacking the stent, a small notch was found at the end of the stent resembling a pig's tail for which actual sample and photos are available.After clinical assessment, a new package was chosen, and the product had no issues, allowing the subsequent procedures to be completed smoothly and the surgery to be successfully finished.There was a delay in the surgery, but no other impacts.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Received (1) photo samples.The photo sample was returned and could not be evaluated for the reported failure.Visual evaluation of the returned sample noted one opened (without original packaging), used ureteral stent.Visual inspection of the sample noted that the ureteral stent was broken at the top by the pig tail.The labeling is found to be adequate.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the results of the investigation, no additional actions can be taken at this time.Correction: d,e,h.Udi format updated with available product information per gudid.Initial reporter name: (b)(6).H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® INLAY® URETERAL STENT
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22236627
Report Number1018233-2025-04696
Device Sequence Number21106809
Product Code FAD
UDI-Device Identifier00801741014765
UDI-Public(01)00801741014765(11)240808(17)281031(10)NGJS3613
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number778426
Device Lot NumberNGJS3613
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/28/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer01/20/2026
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown